# SDR YENA2024061100863

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHT ON FWD PASSENGER DOOR CEILING PANEL INOP; REF EAMS WO H9417 NR 00140 REMOVED AND REPLACED FWD PAX ENTRANCE EMERGENCY/COURTESY LIGHT ASSY IAW AMM 33-26-01. OPS TEST GOOD IAW AMM 33-26-00-710-801-A.'
